RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bullough, R K

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:79
Abstract pages:751
Full texts:274
References:117

http://www.mathnet.ru/eng/person18430
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/43165

Publications in Math-Net.Ru
2003
1. R. K. Bullough, N. M. Bogolyubov, V. S. Kapitonov, K. L. Malyshev, I. Timonen, A. V. Rybin, G. G. Varzugin, M. Lindberg, “Quantum Integrable and Nonintegrable Nonlinear Schrödinger Models for Realizable Bose–Einstein Condensation in $d+1$ Dimensions $(d=1,2,3)$”, TMF, 134:1 (2003),  55–73  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 134:1 (2003), 47–61  isi
2000
2. R. K. Bullough, N. M. Bogolyubov, R. R. Puri, “Quantum integrability and quantum chaos in the micromaser”, TMF, 122:2 (2000),  182–204  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 122:2 (2000), 151–169  isi
1994
3. R. K. Bullough, B. S. Getmanov, P. M. Sutcliffe, “N-soliton-type solutions of the self-dual Yang-Mills equations in $M^4$”, TMF, 99:2 (1994),  201–210  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 99:2 (1994), 523–530  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019